Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Please help - Weird response to Lithium

Posted by Squiggles on January 30, 2006, at 7:22:18

In reply to Re: Please help - Weird response to Lithium linkadge, posted by rbean on January 29, 2006, at 22:38:37

> I had read the word akathisia before, but wasn't sure what it meant. I looked it up and I think that this is exactly what's going on with me.

I looked up trazadone and akathisia is one
of its adverse effects. Lithium can induce
tremor if the dose is high... what they do
together, i don't know.

http://www.mentalhealth.com/drug/p30-d03.html

(search trazadone akathisia - many hits)

Squiggles


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Squiggles thread:603972
URL: http://www.dr-bob.org/babble/20060129/msgs/604420.html